MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP; SPLITTABLE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS, INC. PRELUDE SNAP; SPLITTABLE SHEATH INTRODUCER
Catalog Number PLS-1006/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges the device failed to split correctly.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The failure as reported was observed and the failure attributed to the foam washer of the device did not remain fully seated in the hub.A search of the complaint database was performed and one similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.

Brand Name
PRELUDE SNAP
Common Device Name
SPLITTABLE SHEATH INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana in?s de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key23498059
Report Number1721504-2025-00598
Device Sequence Number15732157
Product Code DYB
UDI-Device Identifier00884450467954
UDI-Public00884450467954
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLS-1006/A
Device Lot NumberI3255189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown